| Catalog Number |
42502206401 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/22/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42540200032 - all poly pat ve 32 mm dia - 65061520.42532007101 - psn tib stm 5 deg sz e l - 65361036.42512100810 - psn mc ve asf l 10mm 8-11/ef - 65362700.66022663 - palacos r + g (1x40) - 60771089.G2: australia.H6: mechanical (g04) - femur.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial left total knee arthroplasty.Approximately 3.5 years post-op, the patient was experiencing pain without relief from physiotherapy, a pain management specialist, and rehabilitation.Imaging revealed increased uptake at the patella and medial tibial area.Subsequently, the patient was revised.All components were revised.There was no loosening seen, however, the surgeon noted areas of softer bone.Attempts have been made and all available information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h4; h6; h10.The event cannot be confirmed.Visual examination of the provided pictures showed the explanted implants; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for this item and the reported part and lot combination.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: radiolucency underlying the medial tibial plate is suspicious for osteolysis and a low lying patella.These findings may be associated with pain and increased activity on bone scan.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusion or information, a supplemental report will be filed accordingly, zimmer biomer will continue to monitor for trends.